# SDR AALA991664

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bungee
- Part number: 59516395001
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE LGA-ORD - FLT 317 - NOSE GEAR RED WARNING LIGH TILLUMINATED DURING CRUISE BUT WNE TOUT WHEN HYDRAULIC PUMPS WERE SET TO HIGH.  AIRCRAFT CONTINUED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR BUNGEE CYLINDER.  PERFORMED NOSE GEAR RETRACTION CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
